# SDR AALA006102

- Difficulty date: June 11, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 5874278
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT 56, 59 EMERGENCY LIGHTS FORWARD ENTRY AND FC CAME ON IN FLIGHT WITH SWITCH IN ARM LIGHTS WENT OUT WHEN SWITCH TO OFF AT GATE.  REMOVED AND REPLACED FORWARD F/A EMERGENCY LIGHT SWITCH, OPS CHECK GOOD.  (M)
